Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Wants to postpone periods. Prescribed meprate medication. Any side effects on fertility?

I want postpon my periods for 5 days i have new house warming ceremony pooja. every month 3 to 5 days before my periods strats I have regular periods. I have 3years baby also in couple of months I am planing next baby .today I consult a doctor she gavin me meprate 10 mg. ( medroxyprogesterone acetate tablet )10 tablets for 10 days every night 1 I am in confusion shall I take tables or not in future I will any side affects please give replay.plase tell me side affects I read so many problem wil face.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You dont need to worry because you will use meparate for a short time.
This dosage of meparate will only affect the next cycle.
Fertility will not be affected by the use of meparate.
Take care of your self and be happy
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor